# SDR UPS97222086

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, RT VERTICAL FIN SPAR CHORD IS CORRODED BEYOND LIMITS AT FIN STA 22.5.  CUT OUT DAMAGE ON CHORD AND REPAIRED IAW BOEING DWG 65-68408 AND SRM 51-30-2.
